Hi, and welcome! Statin drugs will deplete the body of CO Q-10. My doctor wanted me to rebuild my CO Q-10 in my body so he told me to stop my Zocor (simvastatin) and take 100 mg of CO Q-10 in the morning and another 100 mg in the evening. I felt soooo much better. I was to do that for a month and then restart the Zocor but continue with the 200 mg a day of CO Q-10. I started the Zocor again just two weeks ago. I felt slight sorer but not as bad as I had been! So I plan on continuing what I am doing.
I'm glad to hear it is helping you too! Try malic acid/magnesium supplements, too, along with extra vitamin D3. Both of these have helped me a lot.
Be sure to check out the Fibro 101 thread...the second thread on the forum. There are links to good into about fibro including links about the malic acid/magnesium supplements and vitamin D3. Many with fibro are deficient in these and they can cause pain, too.
I'm so glad you found us and joined in. Don't hesitate to ask questions because we are here to help you. I hope to hear more from you soon.
Forum Moderator/ Fibromyalgia
Fibromyalgia, Crohn's Disease, Ostomy, Diabetes, Autoimmune Inner Ear Disease, Osteoporosis
God does not give us a spirit of fear, but of power and of love and of a sound mind. 2 Timothy 1:7